Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    13
  • comments
    11
  • views
    6407

Day 38 (Clavaris 40Mg Once Daily)

Hey everyone!

Things with my skins have been okay. I've noticed my skin is alot less dry, like I dont have to put moisturizer all over my face anymore, so i dont know if that means my body is getting used to 40mg?? I will ask my derm in 2 weeks when I go back for my visit. Acne wise, i dont have any spots right now but i just don't really like the appearance of my skin, to me it looks tired and worn out but that could just be me overanalyzing. I just wish everything wouild smooth out. Has anyone ever experienced this? Other than that i do look pretty good aside from my lips still being extremely dry and the indents still present in my face.

Not much to update on, but yeah! I can't believe it's already day 38!! Time is going so fast!



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×